Psychotropic drugs and long QT syndromes: case reports

M. Y. Flugelman, A. Tal, S. Pollack, A. Hefez, E. B. Weisstub, M. S. Gotsman, B. S. Lewis

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

Two depressed patients with long QT syndrome who experienced torsade de pointes ventricular tachycardia when treated with psychotropic drugs are discussed. These cases emphasize the significance of electrocardiographic evaluation of depressed patients, particularly in patients who show evidence of a long QT interval. (J. Clin. Psychiatry 46:290-291, 1985).

Original languageEnglish
Pages (from-to)290-291
Number of pages2
JournalJournal of Clinical Psychiatry
Volume46
Issue number7
StatePublished - 4 Dec 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'Psychotropic drugs and long QT syndromes: case reports'. Together they form a unique fingerprint.

Cite this